An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities

Alan E. Berger, Richard S. Falk

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

A rate of convergence is obtained for a truncation method for the numericalsolution of a class of parabolic variational inequalities.

Original languageEnglish (US)
Pages (from-to)619-628
Number of pages10
JournalMathematics of Computation
Volume31
Issue number139
DOIs
StatePublished - Jul 1977

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Keywords

  • Error estimate
  • Truncation method
  • Variational inequality

Fingerprint Dive into the research topics of 'An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities'. Together they form a unique fingerprint.

Cite this